# SDR PCAA0002021

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED IN FLIGHT, WENT OUT WHEN GEAR WAS DOWN AND LOCKED.  MAINTENANCE INSPECTED, FOUND NOSE GEAR DRAG STRUT WIRING AND HARNESS DAMAGED.  REPAIRED WIRING, REPLACED PROX SWITCHES AND ADJUSTED IAW M/M.  OPS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
